# SDR IPXA12M75806

- Difficulty date: September 19, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: ALC8277502
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CHAFE DAMAGE ON RT HORIZONTAL STAB RIB CUT-OUT AT XE122.594.  REPAIRED CHAFE DAMAGE AT RT HORIZONTAL STAB RIB IAW EA 011-5510-01-A4320 REV IR & EO MD11-5510-48819-A. (MINOR)
